L. Addario-berry, F. Havet, and S. Thomassé, Paths with two blocks in n-chromatic digraphs, Journal of Combinatorial Theory, Series B, vol.97, issue.4, pp.97-620, 2007.
DOI : 10.1016/j.jctb.2006.10.001

URL : https://hal.archives-ouvertes.fr/lirmm-00197151

M. Ajtai, J. Komlós, M. Simonovits, and E. Szemerédi, Erd? os-Sós Conjecture holds for large k

J. Bang-jensen and G. Gutin, Digraphs: Theory, Algorithms and Applications, 2008.
DOI : 10.1007/978-1-84800-998-1

J. A. Bondy, Disconnected orientations and a conjecture of Las Vergnas, J. London Math. Soc, vol.14, issue.2, pp.277-282, 1976.

S. Brandt and E. Dobson, The Erd? os-Sós conjecture for graphs of girth 5. Discrete Math, pp.411-414, 1996.

S. A. Burr, Subtrees of directed graphs and hypergraphs, Proceedings of the Eleventh Southeastern Conference on Combinatorics, Graph Theory and Computing, pp.227-239, 1980.

S. A. Burr, Antidirected subtrees of directed graphs, Bulletin canadien de math??matiques, vol.25, issue.1, pp.119-120, 1982.
DOI : 10.4153/CMB-1982-017-4

P. Duchet, Graphes Noyau-Parfaits, Proc. Colloq. Part II, pp.93-101, 1979.
DOI : 10.1016/S0167-5060(08)70041-4

P. Duchet, A sufficient condition for a digraph to be kernel-perfect, Journal of Graph Theory, vol.58, issue.1, pp.81-85, 1987.
DOI : 10.1002/jgt.3190110112

P. Duchet and H. Meyniel, Une generalisation du theoreme de Richardson sur l'existence de noyaux dans les graphes orientes, Discrete Mathematics, vol.43, issue.1, pp.21-27, 1983.
DOI : 10.1016/0012-365X(83)90017-1

URL : http://doi.org/10.1016/0012-365x(83)90017-1

P. Erd?-os, Graph theory and probability, Canad, J. Math, vol.11, pp.34-38, 1959.

P. Erd?-os, Some problems in graph theory, Theory of Graphs and Its Applications, pp.29-36, 1965.

H. Galeana-sánchez and V. Lara, On kernel-perfect critical digraphs, Discrete Mathematics, vol.59, issue.3, pp.257-265, 1986.
DOI : 10.1016/0012-365X(86)90172-X

T. Gallai, On directed paths and circuits, Theory of Graphs (Proc. Colloq., Titany, pp.115-118, 1966.

M. Hasse, Zur algebraischen Begr??ndung der Graphentheorie. I, Mathematische Nachrichten, vol.27, issue.5-6, pp.275-290, 1964.
DOI : 10.1002/mana.19650280503

F. Havet and S. Thomassé, Oriented Hamiltonian Paths in Tournaments: A Proof of Rosenfeld's Conjecture, Journal of Combinatorial Theory, Series B, vol.78, issue.2, pp.243-273, 2000.
DOI : 10.1006/jctb.1999.1945

F. Havet and S. Thomassé, Median orders of tournaments: A tool for the second neighborhood problem and Sumner's conjecture, Journal of Graph Theory, vol.1036, issue.166, pp.244-256, 2000.
DOI : 10.1002/1097-0118(200012)35:4<244::AID-JGT2>3.0.CO;2-H

D. Kühn, D. Osthus, and R. Mycroft, An approximate version of Sumner??s universal tournament conjecture, Journal of Combinatorial Theory, Series B, vol.101, issue.6, pp.415-447, 2011.
DOI : 10.1016/j.jctb.2010.12.006

D. Kühn, D. Osthus, and R. Mycroft, A proof of Sumner's universal tournament conjecture for large tournaments, Proceedings of the London Mathematical Society, vol.102, issue.4, pp.731-766, 2011.
DOI : 10.1112/plms/pdq035

A. Mclennan, The Erd??s-S??s Conjecture for trees of diameter four, Journal of Graph Theory, vol.4, issue.4, pp.291-301, 2005.
DOI : 10.1002/jgt.20083

M. Richardson, On weakly ordered systems, Bulletin of the American Mathematical Society, vol.52, issue.2, pp.113-116, 1946.
DOI : 10.1090/S0002-9904-1946-08518-3

B. Roy, Nombre chromatique et plus longs chemins d'un graphe, Rev. Française Informat, Recherche Opérationelle, vol.1, issue.5, pp.129-132, 1967.
DOI : 10.1051/m2an/1967010501291

J. Saclé and M. Wo´zniakwo´zniak, The Erd? os-Sós conjecture for graphs without C 4, J. Combin. Theory Ser. B, vol.70, pp.376-372, 1997.

B. Sands, N. Sauer, and R. Woodrow, On monochromatic paths in edge-coloured digraphs, Journal of Combinatorial Theory, Series B, vol.33, issue.3, pp.271-275, 1982.
DOI : 10.1016/0095-8956(82)90047-8

URL : http://doi.org/10.1016/0095-8956(82)90047-8

L. M. Vitaver, Determination of minimal coloring of vertices of a graph by means of Boolean powers of the incidence matrix, Dokl. Akad. Nauk. SSSR, pp.147-758, 1962.